# SDR SWIA20250218116

- Difficulty date: January 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 40,127 hours, 25,883 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF WASTE BOX FOUND SHEAR CLIP AT FR88 STRINGER 27R-28R CORRODED     (C-CHECK RO 2/15/2025)    REMOVED AND REPLACED  SHEAR CLIP AT FR88 STRINGER 27R-28R REF: SRM 51-40-08. SHEAR CLIP REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
